PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Asymptotics for a class of arithmetic functions

Volume 170 / 2015

Wenguang Zhai Acta Arithmetica 170 (2015), 135-160 MSC: Primary 11N37. DOI: 10.4064/aa170-2-3

Abstract

We study the asymptotic behaviour of the summatory function of a class of arithmetic functions. These functions are generalizations of the well-known general $4$-dimensional divisor function $d_4(n)$. We show that the corresponding error estimate is the best one can obtain by the present methods of analytic number theory.

Authors

  • Wenguang ZhaiDepartment of Mathematics
    China University of Mining and Technology
    Beijing, 100083, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image